# SDR AALA202307259814

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 19,451 hours, 7,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR  DAMPER AND EMERGENCY OPERATION CYLINDER LOW IN THE YELLOW BAND 68 DEGREE. MAINTENANCE SERVICED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00.
